Every summer my kids go to my in laws for swimming lessons. This summer since I am going to LPN school and will be in class 5 days a week, they will be staying more then just a couple weeks. I need to find a pediatrician in Longview that would be willing to see my ITPer should she need to be seen and have blood work. I haven't ever worried about her going to Texas but since her ITP started acting up, I need to be prepared. My thoughts are the pediatrician in Texas can consult via phone with her Hemotologist if her platelets are at or below 10k.
Next topic, in February a few weeks after she had IVig we noticed her a spot on her hair where the hair just broke off leaving a very thinning spot. It was obvious it wasn't pulled on and broken off. We told the Hemotologist and they said it was caused by eczema. Fast forward, she IVig two weeks ago and now has more hair loss. I noticed it about a week afterward. I really don't think it is eczema since the shaft is broken about a cm from her scalp. Her hair is also thinning.
Has anyone else ever experienced that? I have read multiple sources of pharmacology and have not yet seen a connection to IVig and thinning hair.
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 E-mail: firstname.lastname@example.org